Juvederm Injections Affected my Smile

I had a small amount of juviderm injected in my cheeks. How long will this last as it has effected my smile and want to go back to how I used to look. I am 68 years old. Thanks

Doctor Answers (4)

Juvederm in cheeks

+1

It is unlikely that injection of juvederm affected your smile.  What you may be noticing is fuller cheeks that look a bit different when you smile and they lift.  If you have conerns speak with your doctor.


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

There may be secondary swelling from Juvederm which may affect the smile

+1

There may be secondary swelling which may affect the smile. It generally shouldn’t, but if it’s injected into the upper lip area it can affect the smile. It will slowly go away within several months. And, if it’s just swelling from the injections, it may go away within a week or 2. The product can also be dissolved away with Hyaluronidase.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 22 reviews

Juvederm may last more than a year

+1

The effect you have may not last as long as the Juvederm is present. There may temporary swelling that changes your smile and you should see how things progress over a few weeks. If there is too much correction, then hyaluronidase can be injected to dissolve the product.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

You might also like...

Juvederm and smile

+1

If you are truly unhappy with the result it can be partially reduced with the off label use of hyaluronidase. Discuss this with your surgeon. Otherwise it could take upwards of a year for the Juvederm to dissipate.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.